Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: Note on Two Theorems in Nonequilibrium Statistical Mechanics
Авторы: Cohen E.G.D., Gallavotti G.
Journal of Statistical Physics, Vol. 96, Nos. 56, 1999. p. 1343-1349.
An attempt is made to clarify the difference between a theorem derived by Evans and Searles in 1994 on the statistics of trajectories in phase space and a theorem proved by the authors in 1995 on the statistics of fluctuations on phase space trajectory segments in a nonequilibrium stationary state.